MAUDE Adverse Event Report: TTBIO CORP HENRY SCHEIN; HANDPIECE

TTBIO CORP HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2L HP MINI HEAD FO
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Bur attachment falls off from device during treatment; no patient injuries.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key19530241
Report Number3007007357-2024-00017
Device Sequence Number12682992
Product Code EFB
UDI-Device Identifier00304040090053
UDI-Public(01)00304040090053(01)00304040090053(21)23120368,(01)00304040090053(21)24014724
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
Report Date (Section F) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2L HP MINI HEAD FO
Device Catalogue Number570-1073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2024
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/13/2024